This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
Hi, I had an STD panel done four weeks ago with all tests negative including herpes. I went back to my doctor today who has diagnosed me with having prostatitis. I have a slight pain at the point where the head of my penis and the shaft meet. I only mostly notice the pain in the shower when the water hits the area directly. There are no lesions, rash, itching, burning urination or any of the like. Just that little bit of pain. Anyway, the last few days I've begun to notice it more and he said if it's not prostatis then it's probably herpes. Now, I haven't had sex since May which was protected. Now, during intercourse that night is when I first felt this pain. Remember, I had STD panel done only four weeks ago and all tests negative.
Now, when I was tested I was on 500mg Levo for my enlarged prostate. Is it possible for antibiotics to adversely affect a blood test for herpes? Seems to me like he's trying to scare me, which in fact he did; but if there is no cure for herpes then how would me being on levo for four days prior to the test have any effect on my results? Please any info you can provide would be greatly appreciated.
Yes, I had a colonoscopy done on June 23rd. I had the STD tests done on my own on the 26th. As I said, I was on Levo for four days before I had the STD tests but would being on Levo effect a Herpes blood test? Especially considering the fact that antibiotics have no effect whatsoever on viruses?
So what is this pain? It's a dull pain much like a cavity would be. It isn't constant but like I said it has been going on since April. In fact, I was having PROTECTED sex with a woman when I first noticed it. One nurse at a clinic suggested that her IUD might have irritated me but would pain last this long from that?
My point to the doc was yesterday that I only have two weeks of levo left and my prostatitis isn't getting any better. Other problem is I'm leaving for Afghanistan in three weeks and it doesn't leave me much time for additional tests if I can't get him to help me. Then that adds having to go to another doctor and start the whole process all over again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.